4 doctors weighed in:

Left side base of ear and neck tingling comes and goes. I take lisinopril is this a side effect?

4 doctors weighed in
Dr. Thomas Namey
Internal Medicine - Rheumatology
3 doctors agree

In brief: Most likely not.

In the pantheon of side-effects from ace inhibitors, cough in females, is the most common side effect.
The rest, according to the table or drug versus placebo, in the fda approved read in your pdr. It is not a significant side-effect. Look elsewhere!

In brief: Most likely not.

In the pantheon of side-effects from ace inhibitors, cough in females, is the most common side effect.
The rest, according to the table or drug versus placebo, in the fda approved read in your pdr. It is not a significant side-effect. Look elsewhere!
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors